MathSciNet Relay Station
MathSciNet bibliographic data
MR1925039 49J45 (49M20)
Coscia, Alessandra; Mucci, Domenico Integral representation and $\Gamma$-convergence of variational integrals with $P(X)$-growth. ESAIM Control Optim. Calc. Var. 7 (2002), 495–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement